Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Hurting spinal cord. Having sharp pain and discomfort. Have tinnitus. Suffer palpitations, increase in eye floaters. Remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
I am a 18 year old male.
My spinal cord hurts..a type of sharp pain and discomfort.The pain is occasional.
I have tinnitus. The tinnitus increased during the past few days accompanied with loss of balance.

WWW.WWWW.WW I lifted 120 kilos on the above machine.
After two days of the workout the problem started.
suddenly one morning i couldnt breath properly..had acute increase in eye floaters.
And i have been experiencing a reversal in the salivatory reflex.
I had cold sweats the following days and couldnt sit or focus in class due to dizziness.
I had a sensation of vommiting during day time especially while sitting.
Sleep seemed to reduce the intensity of the problem.
I experienced weight loss upto 2 kilos.

parents comment

our son is sufferring from wheezing since child hood and was under nebulisation
and was having dust allergy he gets irritated whenever such symptoms occurs
moreover he has a siniusitis problem and catch cold often he is prescribed
montair for the same At present he is staying away from family and take food from outside.

He studies well but have emotional instability when such symptoms occur
He is well built and attend gymn for past one and half year.

Family History'

Both grand fathers died by heart attack and stroke in early 50s my mother had history of
scizoprenia paranoid chronic .
Posted Wed, 25 Sep 2013 in Mental Health
Answered by Dr. Ashish Mittal 50 minutes later
Brief Answer:
consider multiple possibilities in you

Detailed Answer:
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     18 year old male
•     Known case of allergic sinusitis
•     Family History of Paranoid schizophrenia in Mother.
•     Complaints of: difficulty in breathing, palpitations, eye floaters, salivatory reflex, cold sweats, dizziness, poor concentration, nausea (sensation of vommiting) and weight loss.

You case is interesting and but difficult too. I will try to give my best effort to help you in this problem.

As symptoms are precipitated by weight training exercise and involve different systems/part of body, there is need to consider multiple possibilities in your case. You will also need help from concerned specialists for examination, investigation and prescribed drug treatment.

I would like to consider multiple possibilities in following hierarchy:
•     Anxiety disorder: . Anxiety may cause following symptoms: nervousness, restlessness, mild irritability, excessive worry regarding own health, tremor, muscle spasm, heaviness in body, easy fatigability, headache, sleep disturbance, palpitation and dry mouth. It need to be rule out by detailed interview by psychiatrist as you have history of psychiatric illness in mother and many of these anxiety symptoms.
•     Respiratory symptoms: due to aggravation of allergic sinusitis.
•     Neurological and spine problem: As your problem started after weight training exercise. It is better to get MRI spine done.
•     Inner ear problem: Specially for problem of nausea and dizziness. History of sinusitis increases chances of developing ear infection.
•     Vitamin deficiency: Get serum B12 level. Start multi vitamins as they are easily available.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Hurting spinal cord. Having sharp pain and discomfort. Have tinnitus. Suffer palpitations, increase in eye floaters. Remedy? 2 hours later
I was asked to XXXXXXX a psychiatrist and hence i did. The psychiatrist asked me to take the following tablets.
1.)T stalopam 0-0-1
2.)T Ramtace D 1-0-1
3.)T Tryptomer 1-0-1
4.)T Sista 1-0-0
The psychiatrist asked me to wait till the anxiety settled and henceforth proceed with investigation.
My further doubts:
Doctor i also experienced digestion problems. During those three days i felt a loss of balance and hand leg co-ordination.
I could'nt do any physical work.
i also experienced stammering of speech.

Answered by Dr. Ashish Mittal 1 hour later
Brief Answer:

Detailed Answer:
Hello again,
Thanks for follow up.

It is very usual to develop side effects at initiation of treatment, like you are developing with current medicine. In such case following steps are helpful:
-Wait for few days as side effects subside in few days on its own.
-If distress is much then, You can review with your psychiatrist to reduce and slow increment in doses of medicines.

Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor